# SDR AALA202301188331

- Difficulty date: December 16, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 354 Bl 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL LOCATED AT BS 354 AND BL 0. REPLACED INTERCOSTAL PER SRM 51-40-02.
